MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC-3300-150-R
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.(b)(4).Although expected, the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse 1c colonoscope was used in the intestine during an endoscopy procedure performed on an unknown date.According to the complainant, during the procedure, the images were unclear.When the scope was turned, all three monitor images started blinking and then turned black.The images on the fusepanel also blinked and turned black.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Device code 1304 captures the reportable issue of center image lost.A fuse 1c colonoscope was received for analysis.A functional evaluation was performed and the reported issue of "blinking image" could not be replicated.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.Since the reported issue could not be replicated, the assigned investigation conclusion code for this complaint is designated as no problem detected.
 
Event or Problem Description

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7923249
Report Number3005099803-2018-60590
Device Sequence Number1654164
Product Code PEA
UDI-Device Identifier00840253114488
UDI-Public00840253114488
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC-3300-150-R
Device Catalogue Number60093
Device Lot Number0000300300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1